# SDR ASOA200900616

- Difficulty date: June 2, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 14,277 hours, 12,467 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AFTER T/O WHEN SELECTING FLAPS TO ZERO V2 250 ON LANDING 50000 LBS, EMERGENCY DECLARED.  A/C RETURNED TO CVG AFTER T/O.  FLT 5570 DEL 215 MINS.
